# SDR AALA20031484

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Part serial: 1091221
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA  T1709/30  AIRCRAFT WOULD NOT PRESSURIZE.  REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
